Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 39, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 6, 2007, 4:24 PM EDT for Marion County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 4:24 PM EDT (20:24 UTC)
- Expired
- May 6, 2007, 5:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Marion County, FL
The radar
The Tampa radar (KTBW), 157 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 890 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KJAX 062025 SVRJAX FLC083-062115- /O.NEW.KJAX.SV.W.0039.070506T2024Z-070506T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 424 PM EDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN MARION COUNTY IN NORTHERN FLORIDA * UNTIL 515 PM EDT * AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WESTERN MARION COUNTY...OR ABOUT NEAR RAINBOW LAKES ESTATES...AND MOVING SOUTH AT 25 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT INTERESTS FROM RAINBOW LAKES ESTATES SOUTH TOWARD DUNNELLON. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR NORTHEASTERN FLORIDA. LAT...LON 2923 8230 2921 8243 2896 8242 2896 8212 $$ ENYEDI
2 follow-up statements
000 WWUS52 KJAX 062042 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 442 PM EDT SUN MAY 6 2007 FLC083-062115- /O.CON.KJAX.SV.W.0039.000000T0000Z-070506T2115Z/ MARION FL- 442 PM EDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR SOUTHWESTERN MARION COUNTY... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DUNNELLON...OR ABOUT 6 MILES SOUTHEAST OF RAINBOW LAKES ESTATES...MOVING SOUTH AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUNNELLON. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR CENTRAL FLORIDA INCLUDING MARION COUNTY. LAT...LON 2918 8228 2919 8245 2898 8252 2897 8225 $$ ENYEDI
000 WWUS52 KJAX 062118 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 517 PM EDT SUN MAY 6 2007 FLC083-062127- /O.EXP.KJAX.SV.W.0039.000000T0000Z-070506T2115Z/ MARION FL- 517 PM EDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION COUNTY EXPIRED AT 515 PM EDT... THE STORM THAT PROMPTED THE WARNING HAS MOVED SOUTH OVER CITRUS COUNTY. A SEVERE THUNDERSTORM WARNING IS NO LONG IN EFFECT FOR MARION COUNTY...HOWEVER FLOODING MAY CONTINUE NEAR DUNNELLON THROUGH 7 PM. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR CENTRAL FLORIDA INCLUDING MARION COUNTY. LAT...LON 2918 8228 2919 8245 2898 8252 2897 8225 $$ ENYEDI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:50 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 6, 2:50 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT SUN MAY 6 2007
...WINDY CONDITIONS THROUGH TUESDAY...
.SHORT TERM...BACKDOOR COLD FRONT MOVING S ALONG THE NE FL
COASTLINE WITH A SEVERE STORM OVER ST. JOHNS COUNTY PRODUCING
LARGE HAIL. STRONG HIGH PRESSURE WILL BUILD INTO THE AREA WHILE
LOW PRESSURE DEEPENS OVER THE ATLANTIC WATERS. THIS WILL PRODUCE
VERY WINDY CONDITIONS THROUGH TUESDAY ESPECIALLY ALONG THE COAST
AS THE SURFACE LOW PRESSURE DRIFTS S AND THEN BACK W TO NEAR THE
GA COAST ON WEDNESDAY WHILE WEAKENING. AFTER SHOWER ACTIVITY THIS
EVENING DRIER AIR ADVECTS INTO THE AREA TONIGHT ENDING THE POPS
FOR A COUPLE OF DAYS. ANOTHER CHANCE OF SHOWERS ON WEDNESDAY AS
MOISTURE ROTATES IN FROM THE EAST AS LOW NEARS COASTLINE.
.LONG TERM...ATLANTIC LOW PRESSURE WILL BE WEAKENING AND WILL
START TO GET KICKED EAST ON THURSDAY AS UPPER TROUGH OVER THE
PLAINS MOVES INTO THE SE. NOT MUCH CHANGE TO EXTENDED PERIOD.
&&
.AVIATION...OCNL MVFR DUE TO CEILINGS AND REDUCED VSBY DUE
TO SCATTERED SHOWERS/THUNDERSTORMS TIL 22Z. CONDITIONS
REMAINING MVFR MUCH OF THE OVERNITE DUE TO CEILINGS.
&&
.MARINE...SCA CONDITIONS ALREADY OFFSHORE AND HAVE GONE WITH
A GALE WARNING AND HIGH SURF ADVISORY BEGINNING TONIGHT.
MAY SEE SOME MINOR COASTAL FLOODING AND BEACH EROSION AT
HIGH TIDE TONIGHT AND AGAIN MONDAY.
&&
.FIRE WEATHER...IN THE WAKE OF THE FRONT AND LOW PRESSURE
OFFSHORE...A WINDY AND DRIER AIRMASS WILL USHER INTO THE
AREA. HAVE GONE WITH A RED FLAG FOR ALL INLAND AREAS
MONDAY AND FIRE WX WATCH FOR INLAND NE FL TUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 51 73 48 76 / 20 0 0 10
SSI 57 70 58 74 / 10 0 0 30
JAX 52 70 50 77 / 20 0 0 20
SGJ 63 72 60 77 / 30 0 10 20
GNV 57 76 52 75 / 40 0 0 10
OCF 57 77 50 77 / 40 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 11 AM TO 8 PM EDT MONDAY FOR ALACHUA-
BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-
UNION.
RED FLAG WARNING FROM 1 PM TO 8 PM EDT MONDAY FOR ALACHUA-BAKER-
BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.
WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR CLAY-DUVAL-FLAGLER-
NASSAU-PUTNAM-ST JOHNS.
HIGH SURF ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT TUESDAY FOR
DUVAL-FLAGLER-NASSAU-ST JOHNS.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-
HAMILTON-MARION-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY FROM 11 AM TO 8 PM EDT MONDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
DAVIS-PIERCE-WARE-WAYNE.
RED FLAG WARNING FROM 1 PM TO 8 PM EDT MONDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
DAVIS-PIERCE-WARE-WAYNE.
WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR COASTAL CAMDEN-COASTAL
GLYNN-INLAND CAMDEN-INLAND GLYNN.
HIGH SURF ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT TUESDAY FOR
COASTAL CAMDEN-COASTAL GLYNN.
AM...GALE WARNING UNTIL 8 PM EDT TUESDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
SMALL CRAFT ADVISORY FROM 5 AM MONDAY TO 8 PM EDT TUESDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
GALE WARNING FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
ZIBURA/PETERSON/KERNSHazardous weather outlook, May 6, 2:39 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 PM EDT SUN MAY 6 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 239 PM EDT SUN MAY 6 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH FOR FLAGLER...MARION...PUTNAM..AND ALACHUA COUNTIES UNTIL 8 PM... ...WIND ADVISORY THROUGH TUESDAY FOR COASTAL AREAS... ...LAKE WIND ADVISORY FOR INLAND COUNTIES ON MONDAY... ...HIGH SURF ADVISORY FOR AREA BEACHES TONIGHT THROUGH TUESDAY... ...GALE WARNING FOR COASTAL WATERS... A BACK DOOR COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS AFTERNOON WITH WINDS SHIFTING TO THE NORTHEAST AND BECOMING GUSTY. ALTHOUGH AFTERNOON RELATIVE HUMIDITIES WILL BE ABOVE CRITICAL LEVELS SHIFTING AND GUSTY WINDS WHEN COMBINED WITH VERY DRY FOREST AREAS COULD RESULT IN A FIRE THREAT TODAY...PLEASE USE CAUTION IN WOODED AREAS. SOUTH OF THE COLD FRONT THE AIRMASS WILL BECOME UNSTABLE THIS AFTERNOON WITH A FEW STRONG AND SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON. THE PRIMARY THREATS WILL BE LARGE HAIL AND LIGHTNING. WINDS WILL INCREASE THIS AFTERNOON AT THE COAST BEHIND THE FRONT RESULTING IN ROUGH SURF CONDITIONS...A HIGH RISK OF RIP CURRENTS AND POSSIBLE MINOR COASTAL FLOODING AS WELL AS HIGH SURF INTO TONIGHT. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... INCREASING WINDS AND MUCH DRIER AIR WILL RESULT IN VERY DANGEROUS FIRE CONDITIONS THROUGH MUCH OF THE WEEK. A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON...PLEASE USE CAUTION WHEN WORKING OR PLAYING NEAR WOODED AREAS EARLY THIS WEEK. INCREASING COASTAL WINDS AND SEAS WILL PRODUCE AN ELEVATED RISK OF RIP CURRENTS...ALONG WITH THE POTENTIAL FOR MINOR COASTAL FLOODING AND ROUGH SURF...THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION...SPOTTERS ARE REQUESTED TO SELF ACTIVATE SHOULD SEVERE WEATHER OCCUR IN YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. SANDRIK/ZIBURA
In the hours before
Local storm report, May 6, 2:57 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG PALM COAST 29.57N 81.21W
05/06/2007 FLAGLER FL EMERGENCY MNGR
POWERLINE BLOWN DOWN AND FIRE STARTED AT 100 PATRICK
DRIVE AND MILWAUKEE. TREE BLOWN DOWN ON POWERLINE AT 4
SQUIRE COURT.
&&
BKERNSLocal storm report, May 6, 2:59 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL PALM COAST 29.57N 81.21W
05/06/2007 M1.00 INCH FLAGLER FL EMERGENCY MNGR
I INCH HAIL REPORTED AT EATHEN ALLEN AND EATON DRIVE IN
PALM COAST. RAINFALL IN ONE HOUR THREE AND ONE QUARTER
INCHES.
&&
BKERNSSpecial weather statement, May 6, 3:28 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 328 PM EDT SUN MAY 6 2007 FLZ040-062015- MARION- 328 PM EDT SUN MAY 6 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT... AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES NORTHWEST OF JUNIPER SPRINGS...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JUNIPER SPRINGS AND MOSS BLUFF THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Local storm report, May 6, 3:44 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG PALM COAST 29.57N 81.21W
05/06/2007 FLAGLER FL EMERGENCY MNGR
POWERLINE DOWN ACROSS BURNING SAND ROAD. TIME ESTIMATED
BASED ON RADAR IMAGERY.
&&Special weather statement, May 6, 3:50 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 PM EDT SUN MAY 6 2007 FLZ036-062015- ALACHUA- 350 PM EDT SUN MAY 6 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT... AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF ARCHER...OR 11 MILES SOUTHWEST OF GAINESVILLE...MOVING SOUTH AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ARCHER THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
Special weather statement, May 6, 4:15 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 415 PM EDT SUN MAY 6 2007 FLZ040-062045- MARION- 415 PM EDT SUN MAY 6 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHWEST MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT... AT 415 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER MARION COUNTY...OR 11 MILES SOUTHWEST OF OCALA...MOVING SOUTH AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THROUGH 445 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:13 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 62 min |
| May 6, 3:35 AM EDT | Lake Wind Advisory | JAX | Flagler, Nassau | 12 hr |
| May 6, 5:33 AM EDT | Special Marine Warning | JAX | 117 min | |
| May 6, 5:38 AM EDT | Marine Weather Statement | JAX | 10 hr | |
| May 6, 5:49 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 9 hr |
| May 6, 7:02 AM EDT | Special Marine Warning | JAX | 118 min | |
| May 6, 9:44 AM EDT | Special Marine Warning | JAX | 2 hr | |
| May 6, 11:31 AM EDT | High Surf Advisory | JAX | Flagler, Nassau | 72 hr |
| May 6, 11:50 AM EDT | Special Marine Warning | JAX | 115 min | |
| May 6, 1:23 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 52 min |
| May 6, 1:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| May 6, 2:06 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 39 min |
| May 6, 2:33 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 37 hr |
| May 6, 2:33 PM EDT | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 29 hr |
| May 6, 3:12 PM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 53 hr |
| May 6, 3:12 PM EDT | Wind Advisory | JAX | Flagler, Nassau | 37 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.